# SDR SWIA202266620

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 44,756 hours, 39,465 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

JUST AFTER 1,000AGL ON CLIMBOUT WE GOT A R14TH DUCT WARNING MESSAGE. RAN THE QRH, MESSAGE INITIALLY DIDNÂ€™T GO OUT BUT DID SO EVENTUALLY, RETURNED TO COS WITH A NORMAL LANDING AND TAXI TO THE GATE ONCE FIRE RESCUE HAD DONE AN INSPECTION.   (FLIGHT #5291 FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25684434 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP25684436, CP25684815, CP25685412, & CP 25686900 FOR TROUBLESHOOTING. CP 25688604 FOR OPS CHECK, CP 25688481 FOR MX ACTION R&R PYLON DUCT, CP 25688529 FOR LEAK CHECK, CP 25688584 R&R PYLON LOOP CHANGE MX ACTION"
